# SDR RRXA991284

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 460 - 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, FLOOR PANEL, CARGO COMPARTMENT NR 5 BETWEEN STA 460 AND STA 540 AT BL 20 RIGHT, WL 0.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED PANEL IAW DC8 SRM 53-2-3, 51-3-0, 51-1-11.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
